# SDR SWAA2021033056304

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ. STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-801 AND 53-31-31-400-801; SOPM 20-50-01 59796C 5MAR21
